# SDR UPS97225118

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION IN SEVERAL AREAS OF PARTITION SUPPORT STRUCTURE (FWD LAV AT ORY) BS 342 RBL15 - RBL 60 TOP CHORD.  NEW SECTION FABRICATED FROM EXTRUSION BAC 1510-355 AND FITTED IAW SRM 51-30-2.
